RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2010, Volume 16, Number 3, Pages 121–129 (Mi timm582)  

This article is cited in 1 scientific paper (total in 1 paper)

The $NP$-completeness of some problems of searching for vector subsets

A. V. Kel'manov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We prove the $NP$-completeness of discrete optimization problems, to which some important problems appearing in data analysis involving a search for a vector subset are reduced.

Keywords: extremal problem, complexity, $NP$-completeness, search for subsets, Euclidean space, data analysis.

Full text: PDF file (163 kB)
References: PDF file   HTML file
UDC: 519.2+621.391
Received: 20.03.2010

Citation: A. V. Kel'manov, “The $NP$-completeness of some problems of searching for vector subsets”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 3, 2010, 121–129

Citation in format AMSBIB
\Bibitem{Kel10}
\by A.~V.~Kel'manov
\paper The $NP$-completeness of some problems of searching for vector subsets
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2010
\vol 16
\issue 3
\pages 121--129
\mathnet{http://mi.mathnet.ru/timm582}
\elib{http://elibrary.ru/item.asp?id=15173470}


Linking options:
  • http://mi.mathnet.ru/eng/timm582
  • http://mi.mathnet.ru/eng/timm/v16/i3/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kel'manov, “On the complexity of some cluster analysis problems”, Comput. Math. Math. Phys., 51:11 (2011), 1983–1988  mathnet  crossref  mathscinet  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:208
    Full text:51
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020